Electronic Journals

Social Science Research Center Berlin

by subject | by title | search | contact

  Journal of Modern Applied Statistical Methods

Journal freely available: Vol. 1 (2002) -  
General information on the online edition:
Publisher:JMASM
search publisher's open access policy in SHERPA/RoMEO
Subject(s):Mathematics
Keyword(s):Mathematische Statistik
P-ISSN(s):1538-9472
ZDB-Number:2120850-5
Fulltext online since:Vol. 1 (2002)
Homepage(s):http://www.jmasm.com
Type of appearance:Fulltext, online and print
Pricetype:free of charge
Please respect the publisher's terms of use.